Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe stomach ache, constipation, vomitting. Should I give Normaxin SOS?

Good evening doctor. This is Sayyed Anam. I hv to consul regarding my mother. She is suffering from severe stomach ache. Sonce morning. N has constipation complaints since so many years. N just now she vomited once. Can u plz tell me should i give her a tablet of normaxin SOS?? Will it help cure her ache and vomiting?? Request ur immediate concern please
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern regarding your mother you did not mentioned the age of your mother it was necessary here, no need to give the medicine that you have mentioned here it this is only symptomatic medicine then it wont solved the problem, in fact the underlying cause of the symptoms that your mother has need to be found out and for that she would need some investigations like Ultrasonography, plain x-ray abdomen, at the most it has been try on tentative base with the following drugs till you decide for investigation, Tab Omeprazole 40 mg once in day, Tab Domeperidone 30 mg once in day, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor